Advertisement

Siberian Mathematical Journal

, Volume 23, Issue 5, pp 640–653 | Cite as

Integration of differential forms of the classesW*p,q

  • V. M. Gol'dshtein
  • V. I. Kuz'minov
  • I. A. Shvedov
Article

Keywords

Differential Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, “Differential forms on Lipschitz manifolds,” Sib. Mat. Zh.,23, No. 2, 16–30 (1982).Google Scholar
  2. 2.
    H. Whitney, Geometric Integration Theory, Princeton Univ. Press, Princeton (1957).Google Scholar
  3. 3.
    V. M. Gol'dshtein, V. I. Kuz'minov, and I. A. Shvedov, Classes of Differential Forms, Analogous to the Sobolev Classes of Functions [in Russian], Preprint Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1981).Google Scholar
  4. 4.
    V. V. Besov, V. P. Il'in, and S. M. Nikol'skii, Integral Representations of Functions and Imbedding Theorems, Vols. I and II, Wiley, New York (1978; 1979).Google Scholar
  5. 5.
    R. Godement, Topologie Algebrique et Theorie des Faisceux, Hermann, Paris (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. M. Gol'dshtein
  • V. I. Kuz'minov
  • I. A. Shvedov

There are no affiliations available

Personalised recommendations